PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

A signature-based algorithm for computing Gröbner-Shirshov bases in skew solvable polynomial rings

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Signature-based algorithms are efficient algorithms for computing Gröbner-Shirshov bases in commutative polynomial rings, and some noncommutative rings. In this paper, we first define skew solvable polynomial rings, which are generalizations of solvable polynomial algebras and (skew) PBW extensions. Then we present a signature-based algorithm for computing Gröbner-Shirshov bases in skew solvable polynomial rings over fields.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2014-04-23
zaakceptowano
2015-01-21
online
2015-05-06
Twórcy
autor
  • Department of Mathematics, Huizhou University, Huizhou, Guangdong, 516007, China,
    E-mail: xiangui.zhao@foxmail.com
autor
  • Department of Mathematics, University of Manitoba, Winnipeg, R3T 2N2, Canada, E-mail: yang.zhang@umanitoba.ca
Bibliografia
  • [1] Adams W. W. and Loustaunau P., An introduction to Gröbner bases, Graduate Studies in Mathematics, vol. 3, AmericanMathematical Society, 1994.
  • [2] Bokut’ L. A., Chen Y., and Shum K. P., Some new results on Gröbner-Shirshov bases, Proceedings of International Conference onAlgebra 2010–Advances in Algebraic Structures (W. Hemakul, S. Wahyuni, and P. W. Sy, eds.), 2012, pp. 53–102.
  • [3] Buchberger B., Ein algorithmus zum auffinden der basiselemente des restklassenringes nach einem nulldimensionalenpolynomideal, Ph.D. thesis, University of Innsbruck, 1965.
  • [4] Bueso J. L., Gómez-Torrecillas J., and Verschoren A., Algorithmic methods in non-commutative algebra: Applications to quantumgroups, Mathematical Modelling: Theory and Applications, vol. 17, Springer, 2003.
  • [5] Chyzak F. and Salvy B., Non-commutative elimination in Ore algebras proves multivariate identities, J. Symbolic Comput. 26(1998), no. 2, 187–227.
  • [6] Faugère J. C., A new efficient algorithm for computing Gröbner bases (F4), J. Pure Appl. Algebra 139 (1999), no. 1, 61–88.
  • [7] Faugère J. C., A new efficient algorithm for computing Gröbner bases without reduction to zero (F5), Proceedings of the 2002International Symposium on Symbolic and Algebraic Computation, ACM, 2002, pp. 75–83.
  • [8] Gallego C. and Lezama O., Gröbner bases for ideals of σ-PBW extensions, Comm. Algebra 39 (2011), no. 1, 50–75.[WoS]
  • [9] Galligo A., Some algorithmic questions on ideals of differential operators, EUROCAL’85, Springer, 1985, pp. 413–421.
  • [10] Gao S., Guan Y., and Volny IV F., A new incremental algorithm for computing Gröbner bases, Proceedings of the 2010International Symposium on Symbolic and Algebraic Computation, ACM, 2010, pp. 13–19.
  • [11] Gao S., Volny IV F., and Wang M., A new algorithm for computing Gröbner bases, Cryptology ePrint Archive (2010).
  • [12] Giesbrecht M., Reid G., and Zhang Y., Non-commutative Gröbner bases in Poincaré-Birkhoff-Witt extensions, Computer Algebrain Scientific Computing (CASC), 2002.
  • [13] Insa M. and Pauer F., Gröbner bases in rings of differential operators, London Math. Soc. Lecture Note Ser. (1998), 367–380.
  • [14] Kandri-Rody A. and Weispfenning V., Non-commutative Gröbner bases in algebras of solvable type, J. Symbolic Comput. 9(1990), no. 1, 1–26.
  • [15] Levandovskyy V. and Schönemann H., Plural: a computer algebra system for noncommutative polynomial algebras, Proceedingsof the 2003 International Symposium on Symbolic and Algebraic Computation, ACM, 2003, pp. 176–183.
  • [16] Ma X., Sun Y., and Wang D., On computing Gröbner bases in rings of differential operators, Sci. China Math. 54 (2011), no. 6,1077–1087.
  • [17] Mansfield E. L. and Szanto A., Elimination theory for differential difference polynomials, Proceedings of the 2003 InternationalSymposium on Symbolic and Algebraic Computation, ACM, 2003, pp. 191–198.
  • [18] Oh S.-Q., Catenarity in a class of iterated skew polynomial rings, Comm. Algebra 25 (1997), no. 1, 37–49.
  • [19] Shirshov A. I., Some algorithmic problems for Lie algebras, Sibirsk. Mat. Zh. 3 (1962), no. 2, 292–296.
  • [20] Sun Y., Wang D., Ma X., and Zhang Y., A signature-based algorithm for computing Gröbner bases in solvable polynomialalgebras, Proceedings of the 2012 International Symposium on Symbolic and Algebraic Computation, ACM, 2012, pp. 351–358.
  • [21] Zhang Y. and Zhao X., Gelfand-Kirillov dimension of differential difference algebras, LMS J. Comput. Math. 17 (2014), no. 1, 485–495.
  • [22] Zhou M. and Winkler F., On computing Gröbner bases in rings of differential operators with coefficients in a ring, Math. Comput.Sci. 1 (2007), no. 2, 211–223.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0028
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.